# SDR ASAA2020012982006

- Difficulty date: January 28, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 41,744 hours, 12,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED L2 DOOR EXTERIOR LIGHT EMERGENCY LIGHT REF B737-800 AMM 33-51-04. OPS CHECK GOOD.
